# SDR DALA2023012400609

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1094-1113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ER/A 605362-14, FUSELAGE MAIN FRAME, RT MAIN LANDING GEAR WHEEL WELL, PRESSURE DECK WEB LWR SURFACE BS 1094 - 1113 RBL 45.7 - 70.5 CORRODED.  REF ERA 605362-14.
